# SDR 97ZZZX3135

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2049
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Torn
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK AT 2L, FACE PIECE TORN AND RE-BREATHER TORN.  REPLACED MASK AT 2L, LEAK AND OPS CHECKS OK.
